# SDR 2025FA0000363

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Aircraft: N3W
- Make and model: Agusta AW139
- Aircraft serial: 41211
- Aircraft time: 1,431 hours, 2,697 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS FUEL FILTER CAS MESSAGE. UPON TROUBLESHOOTING AND INSPECTION FOUND EXCESSIVE DEBRIS AND DETERIORATION TO THE LH, RH, AND AUX FUEL TANKS.
